MathSciNet Relay Station
MathSciNet bibliographic data
MR575616 82A70 (28D99)
Hardy, J.; Weber, J. Diffusion in a periodic wind-tree model. J. Math. Phys. 21 (1980), no. 7, 1802–1808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement